# SDR FDEA202009292355

- Difficulty date: September 29, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 6,660 hours, 2,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE INBOARD AFT FLAP, LOWER SURFACE DENTED.  REPAIRED LT WING TRAILING EDGE INBOARD AFT FLAP LOWER SURFACE, IAW B767 SM 57-53-01-2R REPAIR 1   FIG 201 AND 51-70-03-0G PARA 5A FIG 5.
